# SDR HEEA076354

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 1,897 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Flaking
- Location: Tail Rotor
- Part time: 251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT FLAKING OFF BLADES.
